Couldn't find what you looking for?

TRY OUR SEARCH!

have a family member who is addicted to prescription drugs, vicadine, norcor, etc. She has also been taking meth. Now she is on methadone, xanax, depakote, lexapro and ambien. Concerned that this mixture is not good.

Loading...

Just to let you know, in my experiences, taking high doasges of methadone and xanax can be very fatal. This can most likely happen through vommitting in your sleep and gurgling this vomit while asleep. If you have experienced this event or think you might I would reduce the dosage of one or the other especially the high dosage of xanax becuase it most likely causes the vomitting and not being able for your body to wake up while in this state. If you dont sleep with a partner it is especially VERY DANGEROUS becuase no one is there to hit you and wake you up so that you can vommit and not drown on it. I know this sounds very sickening but I PROMISE it is possible because it has happened to a family member of mine and if his wife was not there to hit him and wake him up so that he could get the vomit up he would have most deffinetly died right there in the bed. Also, even if you wake up you can assperate this vomit which causes Neumonia in most cases if it is asperated. Again, this exact situation happened to a very very close family member of mine and it still hurts me to think that I almsost lost him that night. I can only let you know of this if you dont already know of it so that maybe it can save your life and not put you into this horrible situation and cause as much grief to your family members as it has caused me and mine. YOu can believe me or not, but either way I genuinly ask that you think on this post and rethink that decision or maybe change the dosage of the xanax to a much lower dosage if this is possible. Also I am sure as you already know this can cause withdrawls so I would do it shortly or over a semi-short period of time if you are taking them all at the same time every day. Please head thsi warning becuase I cannot stand to see others go through what my dumb id**t family member has put me through. Thanks for at least listening



-A Concerned Patron
Reply

Loading...

Hi there, I am methadone user and its helped change my life. After readin your question I am scared for your family member these drugs that are being used with methadone could kill her. It's very serious try and get help for this person they could end up dead. Hope everything works out.
Reply

Loading...

Hi, My daughter is on methadone 60mg a day. She is also on lexapro. Before she took either drug she talked a normal amount,and slept like 10 hours a day, now after being on both she is up all day and well into the night averaging about 5 to 6 hours of sleep a night and she also speed talks and she says she can't stop. She was very depressed before and now she says she is happy and thinking constructively. Its the speed talking , where did that come from. Is this normal?
When I look up the side effects of either drug , complusive talking is not there. Can anyone shed some light. She is 22 and her friends are starting to avoid her.
Reply

Loading...

Hi yes if he has certin mental illness takeing the lexapro an the methadone could cause her to do the speed talkin check with ur doctor an see what he says
Reply

Loading...

It is not a mixture. The mixture of methadone and xanax can be as deadly as heroin. My husband OD and stopeed breathing when he was taking the two.
Reply

Loading...